# SDR SWIA202265895

- Difficulty date: April 19, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR- SEAL STRIKER HAS EVIDENCE OF CORROSION     (C-CHECK RO 6/6/2022)    SERVICE DOOR BOTTOM SEAL STRIKER IS OUT OF LIMITS REF CRJ-700 SRM 53-21-23-101-002-A01.REMOVED DAMAGED SERVICE DOOR BOTTOM SEAL STRIKER REF CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED NEW BOTTOM SEAL STRIKER AT SERVICE DOOR REF DWG# SH670-31950 REV-Y AND SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
